# SDR 03115324

- Difficulty date: April 25, 2003
- Submitted: April 28, 2003
- Operation: Air carrier
- Aircraft: N324UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41017
- Engine: Garrtt TPE33114
- Engine time: 10,190 hours, 10,267 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 310349015
- Part serial: 75118
- Condition: Malfunctioned
- Location: Left
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

DURING CRUISE, THE CREW REPORTED THAT THE LT ENGINE -OIL CONTAM- LIGHT HAD ILLUMINATED FOLLOWED BY LT ENGINE LOW OIL PRESSURE.  THE CREW COMPLIED WITH THE QRH AND SECURED THE ENGINE.  THE AIRCRAFT LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE PERSONNEL REMOVED AND REPLACED THE LT ENGINE.  OPERATIONAL CHECKS WERE SATISFACTORY AND THE AIRCRAFT WAS RETURNED TO SERVICE.
